# SDR 08FDEA04581

- Difficulty date: October 27, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750063C
- Condition: Damaged
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL DOUBLER FROM TV MONITOR SUPPORT AT BS 800, FOUND SEVERAL   HOLES ON FRAME.  REMOVED DAMAGE AT BS 800 FROM S4R TO 4L IAW SRM 53-00-07.  FABRICATED NEW ZEE FRAME PER MAE TRAVELER T8/763342.  FABRICATED NEW SPLICES PER MAE TRAVELER T8/761971.  DRILLED REPAIR PARTS IAW SRM 53-00-07 .  TREATED AND PRIMED REPAIR PARTS IAW SRM 53-00-07.  INSTALLED REPAIR PARTS AT BS 800 IAW SRM 53-00-07.  DO A HFEC INSPECTION EVERY 12,000 FLT CYCLES AS GIVEN IN NDT 6,51-00-01 REPEAT THIS INSPECTION AT EVERY 12,000 FLT CYCLES INTERVALS AS ALTERNATIVE DO A DETAILED VISUAL INSPECTION EVERY 9,000 FLT CYCLES AFTER INITIAL INSPECTION.  THIS IS A CAT "B" REPAIR .
